# SDR RAIA0004004

- Difficulty date: April 3, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- Aircraft time: 15,335 hours, 21,300 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: CA06R12S3SF80
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7344-STL-  DURING TAXI, LEFT OIL TEMPERATURE INDICATION BEGAN FLUCTUATING THEN PEGGED HIGH.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE OIL TEMPERATURE BULB CANNON PLUG.
